# SDR DALA13017835813

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 36,061 hours, 11,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 216
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 216, STR 30R SKIN.  REMOVED DAMAGED FASTENER AND PERFORMED HFEC REF NDTM PART 6 51-00-16.  NO DEFECTS.  INSTALLED PERMENANT FASTENER IAW SRM 53-00-01.
